# SDR AALA20150511012

- Difficulty date: April 27, 2015
- Submitted: May 12, 2015
- Operation: Air carrier
- Aircraft: N350AN
- Make and model: Boeing 767323
- Aircraft serial: 33089
- Aircraft time: 46,283 hours, 7,225 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 141T5121181
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 7 SEAT TRACK CORRODED AT STATION 349.  R & R SECTION OF NR 7 SEAT TRACK BETWEEN STATIONS 347 & 418.
